# SDR AWXA200700445

- Difficulty date: March 5, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267943
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING NR 2 SLAT SKIN LOWER SURFACE CRACKED, SS 153.4 - SS 238.4.  REPAIRED LEFT WING NR 2 SLAT SKIN LOWER SURFACE, SS 153.4 - SS 238.4 IAW B737-300 SRM 57-43-01-2R6, FIGURE 201.
